Oleksii Mostovyi

    Assistant Professor
    Department of Mathematics
    University of Connecticut

    Contact Information:
    University of Connecticut
    Department of Mathematics
    341 Mansfield Road
    Storrs, CT 06269-1009
        Phone: 1(860)486-6322 (office)
        Fax: 1(860)486-4238
        E-mail: oleksii.mostovyi@uconn.edu

Working papers
  • On the Analyticity of the Value Function in Optimal Investment
  • with M. Sîrbu and T. Zariphopoulou, submitted (2020), 28 pages. [arXiv]

  • Differentiation of Measures on a non-Separable Space, and the Radon-Nikodym Theorem
  • with P. Siorpaes, submitted (2019), 12 pages. [arXiv]

  • Stability of the Indirect Utility Process
  • submitted (2019), 34 pages. [arXiv]

Published/accepted papers
  • Stability and Asymptotic Analysis of the Föllmer-Schweizer Decomposition on a Finite Probability Space
  • with S. Boese, T. Cui, S. Johnston, and G. Molino, accepted in Involve (2020), 17 pages. [accepted/production version][arXiv]
    This paper is a part of an REU project conducted under my supervision.

  • Asymptotic Analysis of the Expected Utility Maximization Problem with Respect to Perturbations of the Numéraire
  • Stochastic Processes & their Applications (2020), published online, 31 pages. [accepted/production version] [arXiv]

  • Optimal Investment and Consumption with Labor Income in Incomplete Markets
  • with M. Sîrbu, The Annals of Applied Probability (2020), Vol. 30(2), pp. 747-787. [published version] [arXiv]

  • Sensitivity Analysis of the Utility Maximization Problem with Respect to Model Perturbations
  • with M. Sîrbu, Finance and Stochastics (2019), Vol. 23(3), pp. 595-640. [published version] [arXiv]

  • Optimal Consumption of Multiple Goods in Incomplete Markets
  • Journal of Applied Probability (2018), Vol. 55(3), pp. 810-822. [published version] [arXiv]

  • An Expansion in the Model Space in the Context of Utility Maximization
  • with K. Larsen and G. Žitković, Finance and Stochastics (2018), Vol. 22(2), pp. 297-326. [published version] [arXiv]

  • Utility Maximization in a Large Market
  • Mathematical Finance (2018), Vol. 28(1): pp. 106-118. [published version] [arXiv]

  • Optimal Investment with Intermediate Consumption under No Unbounded Profit with Bounded Risk
  • with H. Chau, A. Cosso, and C. Fontana, Journal of Applied Probability (2017), Vol. 54(3), pp. 710-719. [published version] [arXiv]

  • Optimal Investment with Intermediate Consumption and Random Endowment
  • Mathematical Finance (2017), Vol. 27(1), pp. 96-114. [published version] [arXiv]

  • Necessary and Sufficient Conditions in the Problem of Optimal Investment with Intermediate Consumption
  • Finance and Stochastics (2015), Vol. 19(1), pp. 135-159. [published version] [arXiv]

  • On the Stability of the Least Squares Monte Carlo
  • Optimization Letters (2013), Vol. 7(2), pp. 259-265. [published version] [arXiv]

  • On Maximum Speedup Ratio of Restart Algorithms Portfolios
  • with O. Prokopyev and O. Shylo, INFORMS Journal on Computing (2013), Vol. 25(2), pp. 222-229.

  • Signal Processing under Active Monitoring
  • Information Theories and Applications (2005), Vol. 12, pp. 49-56.